On Coleman's principle for finding the stationary points of quadratic functionals
Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_3_a3,
author = {L. V. Kapitanski and O. A. Ladyzhenskaya},
title = {On {Coleman's} principle for finding the stationary points of quadratic functionals},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1983},
volume = {270},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a3/}
}
TY - JOUR AU - L. V. Kapitanski AU - O. A. Ladyzhenskaya TI - On Coleman's principle for finding the stationary points of quadratic functionals JO - Doklady Akademii Nauk PY - 1983 SP - 529 EP - 532 VL - 270 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a3/ LA - ru ID - DAN_1983_270_3_a3 ER -
L. V. Kapitanski; O. A. Ladyzhenskaya. On Coleman's principle for finding the stationary points of quadratic functionals. Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a3/